Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

2 Bumps

Depression and birth control?

If you're bipolar, clinically depressed, etc., is there any birth control that effects it (positively or negatively)? I've only had the Mirena (which almost killed me, long story) and Yasmin, so I was just wondering. Sorry if this is a stupid question lol, it's early so my brain's not working right yet.

 
Mrs.BAT

Asked by Mrs.BAT at 8:27 AM on Jul. 26, 2010 in Health

Level 38 (105,028 Credits)
This question is closed.
Answers (1)
  • It's not stupid! The side effect to most hormonal birth controls are depression.. So for someone who already has any form of depression, it can make it worse. So most doctor's prefer you to be on an antidepressant while taking your BC. I personally just use condoms, hormonal BC just doesn't seem to be for me. It always messes me up. Gl!
    Jonathan101909

    Answer by Jonathan101909 at 2:41 PM on Jul. 26, 2010

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN